# SDR SWIA201128995

- Difficulty date: December 20, 2011
- Submitted: December 27, 2011
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 22,874 hours, 19,155 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING EXTERIOR FORWARD EMERGENCY EXIT LIGHT IS OUT.  (FLT 5439)  RELAMPED EMERGENCY LIGHT.
